Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
blueKT

red flares up

Recommended Posts

Hey guys,

I have been on Clindoxyl Gel for about a year now and I do not suffer from any redness after applying it.

However I started using a moisturizer (about a week now) called Neostrata 15 SPF (8% glycolic acid) because it was winter and my face would dry up.

So, I would apply my clindoxyl gel then apply some moisturizer but after awhile my face would turn redish.

I was wondering if it this things happen only temporary because I am new to this regime or it is recommended that I find another moisturizer. If so, any recommendations?

Link to comment
Share on other sites

It's quite possible that the glycolic acid is irritating your face. I would suggest using a different moisturizer as glycolic acid peels the outer layer of skin off which could leave your skin red.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×